# SDR R61A2020071400564

- Difficulty date: July 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 33,285 hours, 25,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FAULT ON EICAS.  PERFORMED FIM TASK 33-50-00-810-802-1.  CHARGED ELPU REF AMM 33-50-01.
